Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 3, Pages 513–515 (Mi dan37791)  

MATHEMATICS

Certain algorithmic questions for a Dyck language

A. V. Anisimov

National Taras Shevchenko University of Kyiv

Full text: PDF file (376 kB)

Bibliographic databases:
UDC: 51:801
Presented: В. М. Глушков
Received: 09.10.1972

Citation: A. V. Anisimov, “Certain algorithmic questions for a Dyck language”, Dokl. Akad. Nauk SSSR, 211:3 (1973), 513–515

Citation in format AMSBIB
\Bibitem{Ani73}
\by A.~V.~Anisimov
\paper Certain algorithmic questions for a Dyck language
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 3
\pages 513--515
\mathnet{http://mi.mathnet.ru/dan37791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0331871}


Linking options:
  • http://mi.mathnet.ru/eng/dan37791
  • http://mi.mathnet.ru/eng/dan/v211/i3/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021